# SDR ASAA2012092092957

- Difficulty date: September 2, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 59,642 hours, 38,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 034053001037
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 500C ON LT SIDE HAS SURFACE CORROSION.  ACFT GROUNDED. REMOVED CORROSION AND CHECKED LIMITS IAW SRM 53 30 84, FIG 102.  R & R SEAT TRACK IAW SRM 51-40-02, PG 6, PARA D,  W 1.00, O .230, R .0195, L .035, D .035.
